MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC SEROSAFUSE IMPLANTABLE FASTENER KIT.SEROSAFUSE..; ENDOSCOPIC SUTURE/PLICATION SYSTEM, GASTROESOPHAGEAL REFLUX DISEASE (GERD)

MERIT MEDICAL SYSTEMS INC SEROSAFUSE IMPLANTABLE FASTENER KIT.SEROSAFUSE..; ENDOSCOPIC SUTURE/PLICATION SYSTEM, GASTROESOPHAGEAL REFLUX DISEASE (GERD)
Catalog Number R2275
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that post-tif procedure, the patient was experiencing some internal bleeding.The physician used a pair of hemostats, a cauterization catheter, medications, and a gi clip to stop the bleeding before moving the patient to recovery.The physician thinks the damage may have been caused by the helical retractor that was deployed within the patient's gi tissue to form fundoplication.The patient tolerated the procedure well.No device malfunction to report.The device operated as intended.
 
Additional Manufacturer Narrative
The suspect device will not be returning for engineering evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
SEROSAFUSE IMPLANTABLE FASTENER KIT.SEROSAFUSE..
Common Device Name
ENDOSCOPIC SUTURE/PLICATION SYSTEM, GASTROESOPHAGEAL REFLUX DISEASE (GERD)
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21129218
Report Number1721504-2025-00005
Device Sequence Number6957803
Product Code ODE
UDI-Device Identifier00810275014011
UDI-Public810275014011
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K142113
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberR2275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown